# SDR ABXA010812

- Difficulty date: March 21, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 50,975 hours, 47,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 59560654
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL I CORROSION UNDER 10 EACH LOWER FLOATING NUT PLATES ON LEFT SLANT PANEL. REMOVED AND REPLACED THE LEFT SLANT PANEL IAW DC-9 SRM 51-30-1.
